MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUSELECT?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION TRUSELECT?; CATHETER, CONTINUOUS FLUSH
Model Number M001394111300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the microcatheter broke.A selective mc single bern 130cm truselect was selected for prostate artery embolization to treat benign prostatic hyperplasia.During removal, it was observed that the catheter broke.The original device was used to successfully complete the procedure prior to the break.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: the returned device consists of truselect microcatheter in 2 pieces as the shaft is fractured.Visual examination revealed shaft fractured located approximately 21cm from the strain relief.

Brand Name
TRUSELECT?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22816664
Report Number2124215-2025-56460
Device Sequence Number8756735
Product Code KRA
UDI-Device Identifier08714729976653
UDI-Public(01)08714729976653(17)270604(10)36673335
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394111300
Device Catalogue NumberM001394111300
Device Lot Number0036673335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown